MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s00467-006-0318-9

Медицинская библиотека · Pediatric nephrology (Berlin, Germany) · 2006

Drug-induced granulomatous interstitial nephritis in a pediatric patient.

Tong James E, Howell David N, Foreman John W

Клинический случайСтатьяПеревод в очереди

Аннотация

Acute interstitial nephritis (AIN) is a known cause of acute renal failure in children. In most instances, drug therapy is the offending agent. Although granuloma formation has been observed in drug-induced interstitial nephritis, it is not a commonly associated manifestation. This is a case of a 15-year-old white female with Tetralogy of Fallot and pulmonary atresia who developed acute renal failure secondary to drug-induced interstitial nephritis and renal granulomas. In addition to interstitial edema with eosinophils and lymphocytes, her renal biopsy showed interstitial granulomas, immune complexes within tubular basement membranes, and the unusual feature of multinucleated giant cells engulfing tubules. Her acute renal failure resolved after the withdrawal of antibiotics and the initiation of intravenous steroid therapy.

Для цитирования: Tong James E, Howell David N, Foreman John W. Drug-induced granulomatous interstitial nephritis in a pediatric patient.. Pediatric nephrology (Berlin, Germany). 2006. DOI: 10.1007/s00467-006-0318-9.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.